# SDR EE4Y2024022819552

- Difficulty date: February 28, 2024
- Submitted: February 28, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000249
- Aircraft time: 35,512 hours, 23,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17092564005
- Part serial: UNKNOW
- Condition: Damaged
- Location: Frm 25 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE I, AT FR25+74MM STRINGER 27LH +78MM SKIN PANEL WITH LIGHTNING STRIKE. NOTE: THE FUSELAGE SKIN WAS REPAIRED AS PER EMBRAER ETD2024-190-000632 GUIDELINES AS STATED IN COOPESA ENGINEERING ORDER NO: COO-EO-2024-19158-R00 INSTRUCTIONS ( FOR ADDITIONAL DETAILS SEE COOPESA JOB: A1N232 ITEMS: 21-139 & 21-145 ).
